On structural properties of scale-free networks with finite size
AbstractSince many large real networks tend to present scale-free degree distribution, this paper investigates the structural properties of scale-free networks with finite size. Beginning with a comprehensive analysis of the degree distribution consisting of the concentration trend, dispersion and inequality, this paper then focuses on the discussion of heterogeneity and hub nodes of scale-free networks. The findings will help to improve our understanding of the structure and function of real networks.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Physica A: Statistical Mechanics and its Applications.
Volume (Year): 391 (2012)
Issue (Month): 3 ()
Contact details of provider:
Web page: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/
Scale-free network; Structural properties; Heterogeneity; Hub node;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yang, Jianmei & Lu, Lvping & Xie, Wangdan & Chen, Guanrong & Zhuang, Dong, 2007. "On competitive relationship networks: A new method for industrial competition analysis," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 382(2), pages 704-714.
- Inaoka, Hajime & Takayasu, Hideki & Shimizu, Tokiko & Ninomiya, Takuto & Taniguchi, Ken, 2004. "Self-similarity of banking network," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 339(3), pages 621-634.
- Wang, Bing & Tang, Huanwen & Guo, Chonghui & Xiu, Zhilong, 2006. "Entropy optimization of scale-free networks’ robustness to random failures," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 363(2), pages 591-596.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.